# SDR DALA2023020901044

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2620859) DURING INSPECTION FOUND CORROSION ON SHIELD BTW STA 767 TO STA.792 AND RBL 20 APRROX AT AFT CARGO COMPARTMENT. SHIELD BTW STA 767 TO STA.792 AND RBL 20 APRROX AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
